Alert archive / West Virginia / Freeze Warnings in 2017
Freeze Warning 7, NWS Charleston, WV
NWS Charleston, WV issued this freeze warning at Apr 7, 2017, 3:42 AM EDT for 4 states. It took effect at Apr 8, 2017, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2017, 3:42 AM EDT (07:42 UTC)
- In effect from
- Apr 8, 2017, 12:00 AM EDT
- Expired
- Apr 8, 2017, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Charleston, WV
All 43 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310 WWUS71 KRLX 070742 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 342 AM EDT Fri Apr 7 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 014-016>020-027>034-039-040-071545- /O.NEW.KRLX.FZ.W.0007.170408T0400Z-170408T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Putnam-Roane- Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 342 AM EDT Fri Apr 7 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... The National Weather Service in Charleston has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM EDT Saturday. * Temperatures...In the upper 20s to lower 30s. * Timing...Late Friday night into Saturday morning. * Impacts...Sensitive vegetation could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
5 follow-up statements
368 WWUS71 KRLX 071516 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1116 AM EDT Fri Apr 7 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 014-016>020-027>034-039-040-072330- /O.CON.KRLX.FZ.W.0007.170408T0400Z-170408T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Putnam-Roane- Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 1116 AM EDT Fri Apr 7 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... * Temperatures...In the upper 20s to lower 30s. * Timing...Late Friday night into Saturday morning. * Impacts...Sensitive vegetation could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
624 WWUS71 KRLX 072025 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 425 PM EDT Fri Apr 7 2017 WVZ013-015-024>026-080430- /O.EXA.KRLX.FZ.W.0007.170408T0400Z-170408T1300Z/ Lincoln-Kanawha-Mingo-Logan-Boone- Including the cities of Harts, Alum Creek, Hamlin, Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, and Madison 425 PM EDT Fri Apr 7 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... The National Weather Service in Charleston has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM EDT Saturday. * Temperatures...In the low 30s. * Timing...Late Friday night into Saturday morning. * Impacts...Sensitive vegetation could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 014-016>020-027>034-039-040-080430- /O.CON.KRLX.FZ.W.0007.170408T0400Z-170408T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Putnam-Roane- Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 425 PM EDT Fri Apr 7 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... * Temperatures...In the low 30s. * Timing...Late Friday night into Saturday morning. * Impacts...Sensitive vegetation could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
489 WWUS71 KRLX 080248 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1048 PM EDT Fri Apr 7 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-081100- /O.CON.KRLX.FZ.W.0007.170408T0400Z-170408T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 1048 PM EDT Fri Apr 7 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY... * Temperatures...In the upper 20s to lower 30s. * Timing...Late Friday night into Saturday morning. * Impacts...Sensitive vegetation could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
625 WWUS71 KRLX 080449 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1249 AM EDT Sat Apr 8 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-081300- /O.CON.KRLX.FZ.W.0007.000000T0000Z-170408T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 1249 AM EDT Sat Apr 8 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * Temperatures...In the upper 20s to lower 30s. * Timing...Early this morning. * Impacts...Sensitive vegetation could be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
822 WWUS71 KRLX 081255 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 855 AM EDT Sat Apr 8 2017 ...FREEZE WARNING EXPIRES... KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-081400- /O.EXP.KRLX.FZ.W.0007.000000T0000Z-170408T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 855 AM EDT Sat Apr 8 2017 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... The freeze warning expires as the morning sunshine takes temperatures above freezing. $$ TRM
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Apr 7, 3:15 AM EDT, 27 minutes earlier.
Area forecast discussion, Apr 7, 3:15 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
315 AM EDT Fri Apr 7 2017
.SYNOPSIS...
Rain/snow will taper off later today. High pressure for the weekend.
Next system coming Tuesday into Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 300 AM Friday...
Upslope precipitation will continue this morning, tapering off this
afternoon or evening. Will continue with the winter weather advisory
for the higher elevations where colder temperatures will allow for
snow accumulations. Low level temperatures are The GFS does keep the
cold air/clouds longer tonight than the meso models for some reason.
Have sided with the higher resolution meso models.
A high pressure system then builds in tonight. Temperatures Saturday
morning will be dependent on where the winds go calm, allowing for
more radiational cooling. Right now, appears more likely in the
western valleys.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
As of 315 AM Friday...
The deep upper trof across the East will gradually pull out on
Saturday with building heights and WAA ensuing. As a result expect
quite the improvement temperature wise across the area compared to
today, though still a bit below average. There will be another
freeze threat early Sunday morning, primarily across the northern
Lowland counties and in the protected hollows and valleys.
Southwest flow increases on Sunday with the upper ridge flexing into
the area. This will allow much warmer air to advect into the region
with many places surging well into the 70s. This combined with the
potential to mix down dry air to the surface...low RH values
combined with some wind will create an increase in fire danger that
will have to be monitored, primarily across areas east and south of
the Ohio River. Expect an increase in cirrus in the afternoon.
The upper level ridge will begin to shift toward the East Coast on
Monday with an upper low system tracking toward the western Lakes
late in the day. As a result expect low level moisture to increase
across the Ohio Valley in the form of increased cloud cover, while
areas along and east of the Ohio River hang on to the dry air near
the surface, perhaps resulting in another increase in fire danger,
especially with another day of drying for the 10 hr fuels. Temps
will soar into the upper 70s to low 80s across the Lowlands. Shower
chances increase Monday night across southeast Ohio as the cold
front approaches.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 315 AM Friday...
A cold front will cross Tuesday afternoon into Tuesday night with
showers and perhaps a few storms. This front will slow down across
southern areas as the upper level support weakens and shifts into
the Northeast. However, another s/w trof will move through,
providing the kicker on Wednesday, followed by another much weaker
system for Thursday with little in the way of shower activity
expected with it. Temps will run above normal for the most part.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
As of 140 AM Friday...
Cold air moving in behind a low pressure system will provide a
stratus deck with rain/snow this morning, tapering off this
afternoon. The stratus deck/showers this morning will be
predominately MVFR in the lowlands, with mainly IFR/LIFR in the
mountains. Conditions will be improving in the afternoon with clouds
dissipating this evening.
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Heavier showers could allow snow to the ground
in the western lowlands, which is not timed in the TAFs.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 04/07/17
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
CRW CONSISTENCY M H M M M H M M M H H M
HTS CONSISTENCY L H M H H H M M H H M L
BKW CONSISTENCY L L L M M M L M L L L L
EKN CONSISTENCY L L L M L L L M M L L L
PKB CONSISTENCY M M M M M M M M M L H M
CKB CONSISTENCY M M M L M L L L L L L M
AFTER 06Z SATURDAY...
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Winter Weather Advisory until noon EDT today for WVZ520-522-
523-526.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...RPY/30
NEAR TERM...RPY
SHORT TERM...30
LONG TERM...30
AVIATION...RPYHazardous weather outlook, Apr 6, 2:02 PM EDT, 13 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 202 PM EDT Thu Apr 6 2017 WVZ520-522-523-526-071815- Southeast Nicholas-Southeast Webster-Northwest Pocahontas- Southeast Randolph- 202 PM EDT Thu Apr 6 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT FRIDAY... This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ515>519-521-524-525-071815- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Northwest Webster- Southeast Pocahontas-Northwest Randolph- 202 PM EDT Thu Apr 6 2017 This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ101>103-105-VAZ003-004-071815- Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan- 202 PM EDT Thu Apr 6 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky and southwest Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Freezing temperatures are possible Friday night. A freeze warning may be necessary. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>034-039-040-071815- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler- Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo- Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell- Wyoming-Upshur-Barbour- 202 PM EDT Thu Apr 6 2017 This Hazardous Weather Outlook is for southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Freezing temperatures are possible Friday night. A freeze warning may be necessary. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Freeze Warnings in West Virginia, 2017Freeze Warnings in Ohio, 2017Freeze Warnings in Kentucky, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.